Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2016, 2:45 PM EDT for 4 counties in Indiana; Oldham County, Trimble County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 2:45 PM EDT (18:45 UTC)
- Expired
- May 1, 2016, 3:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Washington County, IN, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 3:00 PM EDT | HAIL 0.88 | Memphis, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
584 WUUS53 KLMK 011845 SVRLMK INC019-077-143-175-KYC185-223-011915- /O.NEW.KLMK.SV.W.0055.160501T1845Z-160501T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 245 PM EDT SUN MAY 1 2016 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA... SOUTHERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA... SOUTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA... CLARK COUNTY IN SOUTH CENTRAL INDIANA... NORTH CENTRAL OLDHAM COUNTY IN CENTRAL KENTUCKY... SOUTHWESTERN TRIMBLE COUNTY IN CENTRAL KENTUCKY... * UNTIL 315 PM EDT * AT 244 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW PROVIDENCE TOWN...MOVING EAST AT 35 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... NEW PROVIDENCE TOWN...CHARLESTOWN...LEXINGTON...HANOVER...BLUE RIVER... NEW PEKIN...SALUDA...BORDEN...BETHLEHEM AND WISES LANDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3843 8597 3855 8602 3871 8544 3849 8535 TIME...MOT...LOC 1844Z 253DEG 24KT 3849 8590 HAIL...1.25IN WIND...<50MPH $$ JDG
2 follow-up statements
806
WWUS53 KLMK 011848
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT SUN MAY 1 2016
INC175-011857-
/O.CAN.KLMK.SV.W.0055.000000T0000Z-160501T1915Z/
WASHINGTON IN-
248 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.
LAT...LON 3849 8535 3844 8589 3850 8594 3850 8589
3852 8588 3852 8587 3855 8587 3855 8585
3856 8585 3871 8544
TIME...MOT...LOC 1847Z 253DEG 24KT 3850 8588
$$
INC019-077-143-KYC185-223-011915-
/O.CON.KLMK.SV.W.0055.000000T0000Z-160501T1915Z/
JEFFERSON IN-SCOTT IN-CLARK IN-OLDHAM KY-TRIMBLE KY-
248 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTH CENTRAL JEFFERSON...SOUTHEASTERN SCOTT...NORTHERN CLARK...
NORTH CENTRAL OLDHAM AND SOUTHWESTERN TRIMBLE COUNTIES...
AT 247 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW PROVIDENCE
TOWN...MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NEW PROVIDENCE TOWN...CHARLESTOWN...HANOVER...SALUDA...BETHLEHEM...
HIBERNIA...WISES LANDING...VESTA...MARYSVILLE AND BLUE LICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 3849 8535 3844 8589 3850 8594 3850 8589
3852 8588 3852 8587 3855 8587 3855 8585
3856 8585 3871 8544
TIME...MOT...LOC 1847Z 253DEG 24KT 3850 8588
HAIL...1.25IN
WIND...<50MPH
$$
JDG260 WWUS53 KLMK 011900 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EDT SUN MAY 1 2016 INC019-077-143-KYC185-223-011915- /O.CON.KLMK.SV.W.0055.000000T0000Z-160501T1915Z/ JEFFERSON IN-SCOTT IN-CLARK IN-OLDHAM KY-TRIMBLE KY- 300 PM EDT SUN MAY 1 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR SOUTH CENTRAL JEFFERSON...SOUTHEASTERN SCOTT...NORTHEASTERN CLARK...NORTH CENTRAL OLDHAM AND SOUTHWESTERN TRIMBLE COUNTIES... AT 259 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF NEW PROVIDENCE TOWN...MOVING EAST AT 30 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CHARLESTOWN...HANOVER...SALUDA...BETHLEHEM...HIBERNIA...WISES LANDING... VESTA...MARYSVILLE...BLUE LICK AND NEW WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. && LAT...LON 3844 8584 3856 8585 3871 8544 3849 8535 TIME...MOT...LOC 1859Z 268DEG 28KT 3848 8574 HAIL...1.25IN WIND...<50MPH $$ JDG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:42 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 1, 12:42 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1242 PM EDT SUN MAY 1 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 1031 AM EDT Sun May 1 2016 ...A few severe storms possible this afternoon... The latest surface analysis depicts a broad, generally weak area of low pressure located across portions of eastern IL and western IN this morning. A quickly destabilizing airmass is in place to the south of this feature, with temps rising into the low 70s and dewpoints in the middle 60s. Satellite data shows plenty of clearing taking place across portions of western KY and central KY which should allow temperatures to continue to climb pretty quickly through the early afternoon hours. The latest hi-res model guidance suggests that convection may break out as early as 1PM across portions of southern IN and north-central KY, just to the southwest of the weak low pushing off to the northeast through Indiana. Deep-layer shear profiles supporting straight hodographs will favor strong/severe multicells and potentially even some splitting supercell structures. Steep mid- level lapse rates and enough dry air around 700mb will support both locally severe hail and locally damaging wind gusts. The generally weak convergence on the southwest flank of the surface low does lead to some uncertainty of coverage, especially with southern extent. But think areas along/north of I-64 have the best threat for a few strong/severe storms this afternoon. Will be talking with SPC on the potential for an upgrade to a Slight Risk. .SHORT TERM (Now through Monday)... Issued at 301 AM EDT Sun May 1 2016 After a day of mostly rain showers with a few thunderstorms yesterday, convection has picked back up tonight as a shortwave crosses the region. This disturbance will move off to the northeast during the early morning hours and storms are expected to decrease by around sunrise. A few strong storms will be possible before this activity moves out with hail and gusty winds being the primary concern. We should see a mostly dry period through much of the morning in the wake of this morning's convection. This should allow temperatures to warm nicely into the 70s to around 80. For the afternoon into the evening hours, another shortwave will move into the lower Ohio Valley. A weak surface low will track across IN with a cold front moving into the area this evening and through the overnight hours tonight. The thinking for this afternoon remains largely the same as yesterday afternoon. Instability will increase with CAPE values rising to 1500-2000 J/kg. Though hodographs will be relatively straight, 0-6km shear values will be on the order of 50-60 knots. In addition, we should have some dry air at mid levels. It still looks possible for some strong to severe storms to develop this afternoon. Large hail and damaging winds will be the main threats with the strongest storms that do develop. Storms will move out late this evening as the cold front moves through. The latest model runs have been slowing the passage of this cold front and hanging it up somewhere across south central KY or northern TN. Another wave then rides northeast along the front Monday. The latest guidance is in fairly good agreement that at least southeast central KY should see quite a few showers on Monday, so pops were increased to the likely category. In addition, soundings do show some instability, so have added in a chance for thunderstorms on Monday as well. .LONG TERM (Monday Night through Saturday)... Issued at 312 AM EDT Sun May 1 2016 The lingering cold front across the region will finally sweep through Monday night, bringing a brief end to the rain. However, an upper level wave moving in on Tuesday could bring some additional very light showers. In the wake of the front Tuesday looks to be cooler with highs only in the mid 60s. For the latter half of the week a deep upper level trough will build in across the eastern CONUS. This will bring with it some chances for rain as well as continued cooler temperatures. The best chance for rain will be on Wednesday into Wednesday night as another cold front sweeps through the Ohio Valley. This front will bring much cooler air in its wake with highs on Thursday topping out only in the upper 50s to lower 60s across most of the area. In addition, some showers will likely linger across the Bluegrass region through this time frame. The trough will slowly shift eastward through Saturday. This will lead to moderating temperatures Friday into the weekend. Highs on Friday look to top out in the mid to upper 60s with Saturday back into the 70s across much of the area. A few showers will still be possible across the Bluegrass Friday, but should be east of the area by Saturday. && .AVIATION (18Z TAF Update)... Updated at 1241 PM EDT Sun May 1 2016 Confidence is growing that a cluster of thunderstorms will develop just west of SDF over the next hour or two and move east into LEX later this afternoon. Have timed this window out with a TEMPO group, but will go prevailing once the storms begin to develop. Expect IFR vsbys, gusty and variable winds, along with possibly some hail with these storms. Confidence in convective coverage is not as high at BWG, but still think a storm or two may impact the terminal this afternoon. Outside of any storms, cigs should continue to mix out to VFR with winds turning more to the WSW at 5-10 knots. Convection will clear out tonight leaving VFR conditions. There may be some low stratus development especially at LEX, but not high enough confidence to include at this time. Additional showers will move in from the southwest late in the period at BWG and into the planning period at SDF. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........KJD Short Term.....EER Long Term......EER Aviation.......KJD
Hazardous weather outlook, May 1, 11:38 AM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1138 AM EDT SUN MAY 1 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021545- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1138 AM EDT SUN MAY 1 2016 /1038 AM CDT SUN MAY 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN APPROACHING AREA OF LOW PRESSURE WILL SPARK THUNDERSTORMS TODAY INTO TONIGHT. STORMS THIS AFTERNOON AND EVENING MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY. BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL ACCOMPANY ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY DAMAGING WINDS...HAIL...OR FLOODING TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD
In the hours before
Special weather statement, May 1, 2:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT SUN MAY 1 2016
INZ077-084-090>092-011915-
WASHINGTON-CRAWFORD-FLOYD-CLARK-HARRISON-
231 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARRISON...FLOYD...EAST
CENTRAL CRAWFORD...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN CLARK
COUNTIES...
AT 229 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEAVENWORTH...MOVING
NORTHEAST AT 40 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...NEW ALBANY...CORYDON...NEW PROVIDENCE TOWN...
CLARKSVILLE...GALENA...NEW PEKIN...PALMYRA...BORDEN AND GREENVILLE.
IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE.
LAT...LON 3858 8600 3828 8571 3827 8575 3829 8578
3828 8582 3827 8583 3825 8584 3815 8628
3821 8637
TIME...MOT...LOC 1829Z 240DEG 49KT 3822 8625
JDGSpecial weather statement, May 1, 2:36 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 PM CDT SUN MAY 1 2016
KYZ023-024-026-011915-
OHIO-HANCOCK-BRECKINRIDGE-
136 PM CDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OHIO...BRECKINRIDGE
AND SOUTHEASTERN HANCOCK COUNTIES...
AT 134 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHITESVILLE...MOVING
NORTHEAST AT 30 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...WEBSTER...IRVINGTON...CLOVERPORT...FORDSVILLE...WOODROW...
CLIFTON MILLS...ARRINGTON CORNER...ROSETTA AND ASKIN.
IF YOU ARE ON OR NEAR A BODY OF WATER...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE.
LAT...LON 3767 8682 3771 8687 3774 8682 3779 8682
3781 8683 3786 8666 3784 8666 3784 8663
3786 8660 3788 8660 3796 8636 3780 8615
3778 8616 3756 8686 3764 8689
TIME...MOT...LOC 1834Z 241DEG 28KT 3773 8680
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:31 PM EDT | Special Weather Statement | LMK | Floyd | 44 min |
| May 1, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 36 min |
| May 1, 4:09 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 36 min |
| May 1, 4:30 PM EDT | Special Weather Statement | LMK | Harrison, Perry | 30 min |
| May 1, 4:50 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 25 min |
| May 1, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 49 min |
| May 1, 5:05 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 25 min |
| May 1, 6:27 PM EDT | Special Weather Statement | LMK | Jefferson | 18 min |
| May 1, 1:42 AM EDT | Special Weather Statement | LMK | Cumberland | 33 min |
| May 1, 2:01 AM EDT | Special Weather Statement | LMK | Russell | 29 min |
| May 1, 2:09 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Russell | 36 min |
| May 1, 2:41 AM EDT | Special Weather Statement | LMK | Cumberland | 34 min |
| May 1, 2:36 PM EDT | Special Weather Statement | LMK | Breckinridge | 39 min |
| May 1, 2:55 PM EDT | Special Weather Statement | LMK | Spencer | 35 min |
| May 1, 3:34 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham | 26 min |
| May 1, 3:43 PM EDT | Special Weather Statement | LMK | Anderson | 32 min |
| May 1, 3:49 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby | 41 min |
| May 1, 3:50 PM EDT | Special Weather Statement | LMK | Hardin | 25 min |
| May 1, 3:53 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 37 min |
| May 1, 4:00 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Jefferson, Oldham, Shelby | 30 min |
| May 1, 4:03 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 27 min |
| May 1, 4:15 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison, Mercer, Woodford | 45 min |
| May 1, 4:37 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 38 min |
| May 1, 4:45 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 3 hr |
| May 1, 4:48 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 42 min |
| May 1, 5:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.